# SDR UALA2010060701960

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 27,837 hours, 12,472 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Rows 16 & 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS ROWS 16 AND 21 EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSY. GROUND TEST OK.
